# SDR CALA2025101510104

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N77582
- Make and model: Boeing 737-9
- Aircraft serial: 43521
- Aircraft time: 3,633 hours, 1,216 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR LIGHT CAME ON DURING TAKEOFF, EXTINGUISHED ON ITS OWN.  PSEU FORWARD ENTRY DOOR SENSOR IS TARGET FAR DURING TAKEOFF, REF FIM 52-20 TASK 80,  VERIFIED PROPER RIGGING OF SWITCH S199, IS ADJUSTED LOWER THAN 0.140 AT 0.105. NO HISTORY, INTERMITTENT. WIRING CHECKS ALL GOOD IN FIM 52-20 TASK 801. SUSPECT PROX SENSOR MIGHT BE DETERIORATED, DISCONNECTED GROUND AND APPLIED 1000VDC, COIL HAS 2 MILLIAMP LEAKAGE, TWICE LIMIT OF OVERHAUL IAW CMM 24-09-08.  DISCONNECTED SWITCH AND PERFORMED INSULATION TEST FROM PSEU TO DOOR, NO FAULTS, STRONG 500M OHM. REPLACED PROX SWITCH IAW AMM 52,  REPLACED S199 IAW AMM TASK 52-71-11-400-801, OPS CHECKED GOOD.
